# SDR 2009FA0001039

- Difficulty date: December 13, 2009
- Submitted: December 13, 2009
- Operation: General aviation
- Aircraft: N8279W
- Make and model: Piper PA-28RT-201
- Aircraft serial: 8118010
- Aircraft time: 1,059 hours
- Engine: Lyc IO360A1A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Link
- Part number: 7642603
- Condition: Broken
- Location: Nlg
- Part time: 1,059 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DESCENT, HAD NO NOSE GEAR DOWN INDICATION. APPARENTLY CYCLED GEAR SEVERAL TIMES AND USED THE EMERGENCY DROP PROCEDURES. ASKED TOWER FOR A VISUAL OF ALL 3 GEARS.  LANDED WITH NO GEAR COLLAPSE.  UPON INSP OF NOSE GEAR, FOUND DRAG LINK ASSY REAR RT LEG BROKE IN HALF JUST UNDER THE ACTUATOR ATTACHMENT BLOCK. PN 76426-03.
